# SDR USAA040358

- Difficulty date: July 20, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED .5 INCH DIAMETER, FLOORBOARD SCREW HOLES FLOORBEAMS STATION 967-986.5, RBL 16.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
